No Menstruation 2 Months After The Contraceptive Injection And The Bleeding Came Out Of The Flesh?
Good evening, before I used kb injections (per1 month) it was about 2 months, and I was never late for injections. Very active sex activity, even almost every day. Lately, her menstruation is not smooth, it has been 2 months without menstruation and only spotting blood and often feeling heartburn like having a menstrual period but not menstruating. Is this the effect of Dr. So after mid-3 months I wanted to have 3 injections I felt my stomach cramp once I had never felt this pain, my stomach felt stabbed and squeezed, until I vomited and could not walk, finally by evening the blood came out was still normal, but at night I just finished peeing I felt the blood flowing with a lot of heat, finally I opened the bandage and it turned out that there was a lot of blood, and when I squatted there was a fall, when I saw it and I washed it did not dissolve it was very similar in shape to the uterus (triangle) the size of a hand, and in one a side like the texture of a chicken heart (white u0026amp; gray u0026amp; fibrous) on one side a bit smooth like the texture of chicken liver. r n r nWhat is this? Is pregnancy sac or menstrual blood. Or the uterine wall? R n r nPlease answer, yes, thanks
Hello Rina, Thank you for your question on HealthReplies.com
Kb injection 1 month contains a combination of the hormones estrogen and progesterone in the form of 50 mg medoxyprogesterone acetate and 10 mg estradiol cypionate in every milliny. Given every 30 days, the way it works is to inhibit ovulation, changes to the endometrium, cervical mucus and fallopian tubes resulting in inhibition of sperm penetration into the uterus and complicate the occurrence of oxidation. At a 1 month Kb injection, usually menstruation will be regular every month, or at the beginning you will experience bleeding, but if you have had a 1 month birth control injection you did not have your period for 2 months, then the bleeding and the discharge of flesh clots might be:
Thickening of the uterine wall
You should have your condition checked by a gynecologist so that you can do a direct examination, the doctor will do a blood test, urine test or test pack, uterine ultrasound.
Some of the things you can do at home are
Get enough rest
Change pads regularly
Keep your sex organs clean
Avoid excessive stress or anxiety
Thank you, hope this is useful. Dr. Nurmarwiyah